Modified generalized marshall-olkin family of distributions

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this article, we propose a new family of distributions using the T-X family named as modified generalized Marshall-Olkin family of distributions. Comprehensive mathematical and statistical properties of this family of distributions are provided. The model parameters are estimated by maximum likelihood method. The maximum likelihood estimation under Type-II censoring is also discussed. Two lifetime data sets are used to show the suitability and applicability of the new family of distributions. For comparison purposes, different goodness of fit tests are used.

     

     


  • Keywords


    Burr Distribution; Maximum Likelihood Estimation; Transmuted Density; T-X Family

  • References


      [1] Alzaatreh, A. (2011). A New Method for Generating Families of Continuous Distributions. Ph.D. Thesis, Central Michigan University, Mount Pleasant, Michigan, USA.

      [2] Alzaatreh, A., Lee, C. & Famoye, F. (2013). A new method for generating families of continuous distributions. Metron, 71, 63–79. https://doi.org/10.1007/s40300-013-0007-y.

      [3] Abdul-Moniem, I. B., & Seham, M. (2015). Transmuted gompertz distribution. Computational and Applied Mathematics Jourral, 1(3), 88-96.

      [4] Alizadeh, M., Cordeiro, G. M., Nascimento, A. D., Lima, M. D. C. S., & Ortega, E. M. (2017). Odd-Burr generalized family of distributions with some applications. Journal of Statistical Computation and Simulation, 87(2), 367-389. https://doi.org/10.1080/00949655.2016.1209200.

      [5] Ahmad, Z. (2018). A New Generalized Class of Distributions: Properties and Estimation Based on Type-I Censored Samples. Annals of Data Science, 1-14. https://doi.org/10.1007/s40745-018-0160-5.

      [6] Balakrishnan, N., & Aggarwala, R. (2000). Progressive censoring: theory, methods, and applications. Springer Science & Business Media. https://doi.org/10.1007/978-1-4612-1334-5.

      [7] Bourguignon, M., Ghosh, I., & Cordeiro, G. M. (2016). General results for the transmuted family of distributions and new models, Journal of Probability and Statistics, Vol. 2016, Article ID 7208425, 12 pages, https://doi.org/10.1155/2016/7208425.

      [8] Eugene, N., Lee, C., & Famoye, F. (2002). Beta-normal distribution and its applications. Communications in Statistics-Theory and methods, 31, 497-512. https://doi.org/10.1081/STA-120003130.

      [9] Gupta, R.C., Gupta, P.I., & Gupta, R.D. (1998). Modeling failure time data by Lehmann alternatives. Communications in Statistics-Theory and methods, 27, 887-904. https://doi.org/10.1080/03610929808832134.

      [10] Ghitany, M. E., & Al-Awadhi, S. (2002). Maximum likelihood estimation of Burr XII distribution parameters under random censoring. Journal of Applied Statistics, 29(7), 955-965. https://doi.org/10.1080/0266476022000006667.

      [11] Iliopoulos, G., & Balakrishnan, N. (2011). Exact likelihood inference for Laplace distribution based on Type-II censored samples. Journal of Statistical Planning and Inference, 141(3), 1224-1239. https://doi.org/10.1016/j.jspi.2010.09.024.

      [12] Lawless, J. F. (2011). Statistical models and methods for lifetime data (Vol. 362). John Wiley & Sons.

      [13] Marshall, A.W., & Olkin, I. (1997). A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families. Biometrika, 84, 641-652. https://doi.org/10.1093/biomet/84.3.641.

      [14] Shaw, W.T., Buckley, I.R.C. The alchemy of probability distributions: Beyond Gram-Charlierexpansions, and a skew kurtotic-normal distribution from a rank transmutation map. Research report, Department of Mathematics, King's College London, UK (2007).


 

View

Download

Article ID: 28916
 
DOI: 10.14419/ijasp.v7i1.28916




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.